# SDR IXXA110055O

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 87,026 hours, 26,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Oxygen Mask
- Condition: Torn
- Location: Emergency Equip
- Part time: 87,026 hours, 26,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP, FOUND F/A DEMO KIT O2 MASK TORN.  MX REPLACED O2 MASK IN F/A DEMO KIT IAW MM 16.02.
